# SDR SIMA200625501

- Difficulty date: August 28, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD FRAME LOWER BEAM HAD ONE CORRODED MOST OUTBOARD FASTENER HOLE.  REMOVED THE FASTENER AND REAMED FASTENER AND REAMED FASTENER HOLE TO .313 DIAMETER TO REMOVE THE CORROSION.  FABRICATED A BUSHING AND INSTALLED NUTPLATE.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/1026A, DATED MARCH 24,2003, RETURNED AIRCRAFT TO SERVICE.  (M)
